# SDR 96ZZZX2883

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Autopilots Central Inc, repair station CM2R747K
- Aircraft: N434AE
- Make and model: Cessna 441
- Aircraft serial: 4410097
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 58250172
- Condition: Chafe Wing
- Location: Rt Inbd Flap
- Component: 582500514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FORWARD SIDE OF RIGHT INBOARD FLAP IS CHAFING INTO THE SKIN AT THE WING STUB.  FITTING WHICH IS RIVETED TO THE FORWARD INBOARD SIDE OF THE RIGHT INBOARD FLAP IS CHAFING AGAINST THE WING SKIN.
